# SDR CA190809018

- Difficulty date: August 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)  A/T RETARD OCCURED ON APPROACH  A/T RETARD OCCURRED ON APPROACH.   FDR TO BE PROVIDED.  VQAR SHOW BOTH RAD 1 CAUSED THE ISSUE BUT RAD 2 ALSO SHOWS FLUCTUATION. (TC# 20190809018)
